Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Quasi-wandering subspaces in a class of reproducing analytic Hilbert spaces


Author: Yong Chen
Journal: Proc. Amer. Math. Soc. 140 (2012), 4235-4242
MSC (2010): Primary 47B37; Secondary 46E22
Published electronically: April 17, 2012
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that a class of reproducing analytic Hilbert spaces with $ \mathcal {U}$-invariant kernels on the unit ball has the quasi-wandering property for the $ d$-shift operator tuple.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 47B37, 46E22

Retrieve articles in all journals with MSC (2010): 47B37, 46E22


Additional Information

Yong Chen
Affiliation: Department of Mathematics, Zhejiang Normal University, Jinhua, 321004, People’s Republic of China
Email: ychen227@gmail.com

DOI: http://dx.doi.org/10.1090/S0002-9939-2012-11290-0
PII: S 0002-9939(2012)11290-0
Keywords: Invariant subspace, quasi-wandering subspace, $d$-shift operator tuple, reproducing analytic Hilbert space
Received by editor(s): February 7, 2011
Received by editor(s) in revised form: May 28, 2011
Published electronically: April 17, 2012
Additional Notes: The author was supported in part by NNSFC (Nos. 10971195 and 11001246), ZJNU (Nos. Y6110260 and Y6100007), and Tianyuan FC (No. 11126259).
Communicated by: Richard Rochberg
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.